# SDR DALA2014101005528

- Difficulty date: October 9, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 62,222 hours, 46,077 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO DOOR FRAME BEAM .   REPAIRED IAW SRM 51-30-5, 53-05, FIG 123, 51-10-3, PAR 21 AND 14.
